Gibbs Point Processes on Path Space: Existence, Cluster Expansion and Uniqueness

A. Zass

2022, v.28, Issue 3, 329-364


We present general existence and uniqueness results for marked models with pair interactions, exemplified through Gibbs point processes on path space. More precisely, we study a class of infinite-dimensional diffusions under Gibbsian interactions, in the context of marked point configurations: the starting points belong to $\mathbb{R}^d$, and the marks are the paths of Langevin diffusions. We use the entropy method to prove existence of an infinite-volume Gibbs point process and use cluster expansion tools to provide an explicit activity domain in which uniqueness holds.

Keywords: marked Gibbs point processes, DLR equations, uniqueness, cluster expansion, infinite-dimensional diffusions


Please log in or register to leave a comment

There are no comments yet